Constructions de feuilletages
Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki, no. 19 (1978), Talk no. 499, p. 138-154
@incollection{SB_1976-1977__19__138_0,
     author = {Roussarie, Robert},
     title = {Constructions de feuilletages},
     booktitle = {S\'eminaire Bourbaki : vol. 1976/77, expos\'es 489-506},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {19},
     year = {1978},
     note = {talk:499},
     pages = {138-154},
     zbl = {0384.57012},
     mrnumber = {521765},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1976-1977__19__138_0}
}
Roussarie, Robert. Constructions de feuilletages, in Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki, no. 19 (1978), Talk no. 499, pp. 138-154. http://www.numdam.org/item/SB_1976-1977__19__138_0/

[1] D. Asimov - Flow Manifolds, Thèse, U. C. Berkeley, 1972.

[2] R. Bott - On topological obstruction to integrability, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc.,Providence, R.I., 1970, 127-131. | MR 266248 | Zbl 0206.50501

[3] A. Durfee - Foliations of odd-dimensional spheres, Annals of Math., 96(1972), 407-411. | MR 319212 | Zbl 0231.57016

[4] M.L. Gromov - Thèse, Léningrad, 1968.

[5] A. Haefliger - Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comm. Math. Helv., 32(1958), 249-329. | MR 100269 | Zbl 0085.17303

[6] A. Haefliger - Feuilletages sur les variétés ouvertes, Topology 9(1970), 183-194. | MR 263104 | Zbl 0196.26901

[7] B. Lawson - Codimension one foliations of spheres, Ann. of Math., 82(1965), 494-503. | MR 287570 | Zbl 0236.57014

[8] W.B.R. Lickorish - A foliation for 3-manifolds, Ann. of Math., 82(1965), 414-420. | MR 189061 | Zbl 0142.41104

[9] J. Mather - Integrability in codimension 1 , Comm. Math. Helv., 48(1973), 195-233. | MR 356085 | Zbl 0284.57016

[10] S.P. Novikov - Topology of foliations, Trans. Moscow Math. Soc., 14(1965), 248-278 [en russe], A.M.S. Translation, 1967, 268-304. | MR 200938 | Zbl 0247.57006

[11] A. Phillips - Foliations on open manifolds, Comm. Math. Helv., 44(1969), 367-370. | MR 253364 | Zbl 0179.52003

[12] H. Rosenberg and W. Thurston - Some remarks on foliations, in Peixoto (ed), Dynamincal Systems, Academic Press, New York, 1973. | MR 339211 | Zbl 0286.57014

[13] I. Tamura - Every odd dimensional homotopy sphere have a foliation of codimension one, Comm. Math. Helv., 47(1972), 164-170 . | MR 317340 | Zbl 0249.57013

[14] W. Thurston - A generalisation of the Reeb stability theorem, Topology, 13(1974), 304-307. | MR 356087 | Zbl 0295.57014

[15] W. Thurston - The theory of foliations of codimension greater than one, Comm. Math. Helv., 49(1974), 214-231. | MR 370619 | Zbl 0295.57013

[16] W. Thurston - A local construction of foliations for three-manifolds, Proceedings of Symposia in Pure Mathematics, vol. 27 (1975), 315-319. | MR 380828 | Zbl 0323.57014

[17] W. Thurston - Existence of codimension one foliations, Ann. of Math., 104 (1976), 249-268. | MR 425985 | Zbl 0347.57014

[18] J. Wood - Foliations on 3-manifolds, Ann. of Math., 89(1969), 336-358. | MR 248873 | Zbl 0176.21402